• +2348023899776
  • +2348036011788
  • Publications

    1. O. K. Adewale, J. O. Olaleru, H. Akewe (2020), On Quasiconvex Metric Spaces, Adv. Fixed Point Theory,2020, 10:16, 11 pages. Web of Science indexed (publons).

    2. Kanayo Stella Eke and Hudson Akewe (2020), Some Common Fixed Point Theorems For Rational Contractive Maps in G-Symmetric Spaces, JP Journal of Fixed Point Theory and Applications, Volume 15, Number 3, 2020, Pages 117-124. ICI Journal Master List Indexed (COPERNICUS).

    3. K. E. Osawaru, J. O. Olaleru and H. Akewe (2020), T-Relative Fuzzy Maps and Some Fixed PointResults, Jordan Journal of Mathematics and Statistics (JJMS), 13(1), 2020, pages 61 – 88. SCOPUS Indexed.

    4. Godwin Amechi Okeke, Sheila Amina Bishop and Hudson Akewe (2019), Random fixed point theorems in Banach spaces applied to a random nonlinear integral equation of the Hammerstein type. Fixed Point Theory and Applications (Springer Open Journal), Volume 2019, Issue 15, pages 1-24. SCOPUS Indexed.

    5. Kanayo Stella Eke, Hudson Akewe, Sheila Amina Bishop (2019), On random fixed point theorems with applications to integral equations. Heliyon (ELSEVIER), Volume 5 (2019) e01641, pages 1-5. SCOPUS Indexed.

    6. Hudson Akewe, Joshua Olilima and Adefemi Adeniran (2019), On Modified Picard – S- AK Hybrid Iterative Algorithm for Approximating Fixed Point of Banach Contraction Map, Math LAB Journal,Volume 4 (2019), ISSN: 2582-0389, pages 111-123.

    7. Adewale, O. K., Olaleru, J. O., Akewe, H. (2019), Fixed point theorems on a quaternion valued G metric spaces. Communications in Nonlinear Analysis, Volume 1, (2019), pages 73-81. ICI Journals Master List Indexed.

    8. Adewale Olusola Kayode, Olaleru Johnson, Olaoluwa Hallowed and Akewe Hudson (2019), Fixed point theorems on a – generalized quasi-metric spaces, Creative Mathematics Informatics, Volume 28, Number 2, pages 135 – 142. Web of Science indexed (publons).

    9. Kanayo Stella Eke and Hudson Akewe (2019), Successive Approximation of Implicit Multistep Type Iterative Algorithms in Locally Convex Spaces, Asian Journal of Scientitic Research (Science Alert), Volume 10, pages 261-268. Google Scholar, ASCI-Database Indexed.

    10. Kanayo Stella Eke and Hudson Akewe (2019), Equivalence of Picard-type Hybrid Iterative Algorithms for Contractive Mappings, Asian Journal of Scientitic Research (Science Alert), Volume 10, pages 298-307. Google Scholar, ASCI-Database Indexed.

    11. H. AKEWE, K.S. EKE (2018), Convergence Speed of some Random Implicit-Kirk-type Iterations for Contractive-Type Random Operators. The Australian Journal of Mathematical Analysis and Applications (AJMAA) Volume 15, Issue 2, Article 15, 1-14. SCOPUS Indexed.

    12. Hudson Akewe, Kanayo Stella Eke and Victoria Olisama (2018), On the Equivalence of Stochastic Fixed Point Iterations for Generalized 𝜑-Contractive-Like Operators. International Journal of Analysis (Hindawi), Volume 2018, Article ID 9576137, 12 pages. Web of Science indexed.

    13. Jimevwo Godwin Oghonyon, Olaide Adetola Adesanya, Hudson Akewe and Hilary Izuchukwu Okagbue (2018), Softcode of Multi-Processing Milne’s Device for Estimating First-Order Ordinary Differential Equations. Asian Journal of Scientific Research, 11 (4), 553-559. SCOPUS Indexed.

    14. Akewe, H. and A. A. Mogbademu, A. A. (2018), Equivalence results for implicit Jungck Kirk type
    Iterations, ACTA ET COMMENTATIONES UNIVERSITATIS TARTUENSIS DE MATHEMATICA, Volume 22, Number 1, June 2018, pages 75-89. SCOPUS Indexed.

    15. Kanayo Stella Eke, Hudson Akewe (2018), Fixed point results for two pairs of non-self hybrid mappings in metric spaces of hyperbolic type. International Journal of Advanced and Applied Sciences, 5 (9) 2018, 1-5. Web of Science indexed.

    16. Victoria O. Olisama, Johnson O. Olaleru and Hudson Akewe (2018), Best proximity point results for Hardy–Rogers p-proximal cyclic contraction in uniform spaces. Fixed Point Theory and Applications, Volume 2018, 1-15. SCOPUS Indexed.

    17. S.A. Bishop, K.S. Eke, H. Akewe and G.A. Okeke (2018), Solutions of Integral Nonclassical Ordinary Differential Equations Via Contractor Maps. Communications in Mathematics and Applications, Volume 9, Number. 4, 513–519. Web of Science indexed.

    18. E. K. Osawaru and H. Akewe (2018), Hesitant Fuzzy Mappings on B-Metric Space and Fixed Point Theorems. Journal of the Nigerian Association of Mathematical Physics Volume 44 (January, 2018),

    19. Hudson Akewe and Hallowed Olaluwa (2017), Approximation of the Jungck Multistep Iteration Process Generated by a Generalised Contractive-like Operator in Cone Banach Spaces. Journal of Scientific Research and Development, 2017, 73-79. ICI Journals Master List Indexed (COPERNICUS).

    20. Victoria Olisama, Johnson Olaleru, and Hudson Akewe (2017), Best Proximity Point Results for Some Contractive Mappings in Uniform Spaces. International Journal of Analysis (Hindawi) Volume 2017, Article ID 6173468, 8 pages. Web of Science indexed.

    21. H. Akewe, E. K. Osawaru and O. K. Adewale (2017), On Soft Fixed Point of Picard-Mann Hybrid Iterative Sequences in Soft Normed Linear Spaces. Journal of Nonlinear Analysis and Optimization, Volume. 8, No. 1, (2017), 85-94. Web of Science indexed (publons).

    22. Hudson Akewe (2016), The Stability of a Modified Jungck-Mann hybrid fixed point iteration procedure. International Journal of Mathematical Analysis and Optimization (IJMAO): Theory and Applications, Volume 1, 2016, pages 95 – 104. Google Scholar Indexed.

    23. Akewe, Hudson and Mogbademu, Adesanmi (2016), Common fixed point of Jungck- Kirk-type iterations for non-self-operators in normed linear spaces. FASCICULLI MATHEMATICI, Nr. 56 (2016), 24-41. ICI Journals Master List Indexed.

    24. G. A. Okeke and H. Akewe (2016), Some new coupled fixed point theorems on partial metric spaces. PURE AND APPLIED MATHEMATICS LETTERS, Volume 2016, pages 46-53. Web of Science (publons) Indexed.

    25. Hudson Akewe and Godwin Amechi Okeke (2015), Convergence and stability theorems for the Picard-Mann hybrid iterative scheme for a general class of contractive-like operators, Fixed Point Theory and Applications (Springer Open Journal), Volume 2015, Issue 66, pages 1-8. SCOPUS Indexed.

    26. Hudson Akewe, Godwin Amechi Okeke and Adekunle F Olayiwola (2014), Strong Convergence and Stability of Kirk-multistep-type Iterative Schemes for Contractive-type Operators, Fixed Point Theory and Applications (Springer Open Journal), Volume 2014, Issue 45, pages 1-24. SCOPUS Indexed.

    27. Hudson Akewe (2014), Modified Multistep Iteration for Approximating a General Class of Functions in Locally Convex Spaces, Acta Mathematica Universitatis Comenianae, Volume LXXXIII, Number 1 (2014), pages 39-45. SCOPUS Indexed.

    28. G. A. Okeke, J. O. Olaleru and H. Akewe (2013), Existence of Fixed Point of Asymptotically Generalized-Hemicontractive Mappings in the Intermediate Sense, Applied Mathematical Sciences, Volume 7, 2013, Number 98, 4891-4898. SCOPUS Indexed.

    29. G. A. Okeke, J. O. Olaleru and H. Akewe (2013), Convergence Theorems on Asymptotically Generalized-Hemicontractive mappings in the Intermediate Sense. International Journal of Mathematical Analysis, Volume 7, 2013, Number 40, 1991 – 2003. SCOPUS Indexed.

    30. J. O. Olaleru, G. A. Okeke and H. Akewe (2012), Coupled Fixed Point Theorems of Integral Type Mappings in Cone Metric Spaces. Kragujevac Journal of Mathematics, Volume 36, Number 2 (2012), pages 215-224. SCOPUS Indexed.